# SDR CALA2025031102699

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N875UA
- Make and model: Airbus A319-132
- Aircraft serial: 2200
- Aircraft time: 58,080 hours, 34,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - AFT L EPSU BATT FAULT DURING EMER LIGHT TEST ON PTP PANEL REPLACED EPSU BATT AND OPS CHK GOOD. REF. AMM 33-51-38/401.
